Do I need to do anything

Just wondering if any one can just reasure me plz my friend is on meds for anxiety he is only on a mg seems to be ok I have not seen any thing I should be worried about but as hes been told the meds can make sum ppl want to self harm or suicidal not noticed anything for him to do that ive asked as we are honest but he has removed sharp knives out of house he said its just a pro caution in case the meds make him feel like it was wondering is that a sign for me to worry or call any one professional he said he just want them around in case he gets to that stage on the meds he said hopfully not plz can any one tell me if thats ok or a sign thanks

2 Replies

oldestnewest
  • I am on one mg of Evvail and one mg of Lozapam - And then 300mg of another type of medication. The dose matters most to a doctor because some medications are stronger than others.

    You are a very good friend to worry about your friend. The best thing you can do is listen to him when he needs an ear. And sit quietly with him if he wants your company but does not feel up for talking..

    If someone's medications do not agree with them they can cause bad thoughts. However if the medication is the right one for your friend they will make him feel much better! It takes a while for the medication to take full effect. So maybe 3 or 4 weeks before he will feel a difference. Everyone has a different physiology so the medication he is on might work for him and not for someone else. Or the medication I am on might work for me and not your friend. It can take some trail and error but the best thing to do is exactly what your doctor advises.

    Your friend will not radically decide to self hard or commit sucide just from taking the medication. It would start slow enough that as long as he kept talking about his feelings to his doctor that even if he is on the medication not yet suitable for him- he is not in danger as long as he keeps in contact with his doctor. And takes the pills as precriped. Never quit taking these pills cold turkey even if he feels he does not like the medication. It is about a gradual process and following professionals advice. It is great he is taking medication his doctor prescribed. I felt so sick before so took my medication. And I feel so much better now. Hope your friend does too!

  • I am here for him he knows that all ways has done...still not sure if I need to be worried tho or not

You may also like...